# SDR SIMA20181017003

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 32,796 hours, 28,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING PANEL EMERGENCY LIGHT INOP. REMOVED AND REPLACED RT OVERWING PANEL EMERGENCY LIGHT LAMP IAW AMM 33-50-10 OPS CK GOOD.
